Jump to content






Photo

Omnia causa fiunt?

Posted by EVH , in T-Sessions, Uncategorized 25 May 2013 · 40 views

I will never get better. He made sure I will not get better. It's too late. The damage is done. It's too late to undo it. These meds destroyed me. Destroyed who I was. This person is not me. I am not this person. I'm not. "Long term symptoms include cognitive, neurological and intelectual impairments". And I was taking them all these days, all these weeks. How could I have been so blind. What am I fighting for now? For a life likie this? I will never have a life again. Eve: from Hebrew haww, meaning: living, life. Seriously? How ridiculous.

Omnia causa fiunt. Everything happens for a reason. Oh really? Does it?



I hear you - the real you that is poetic and strong and passionate. That person is there vividly despite any effects of meds.

:hug:

3 user(s) viewing

0 members, 2 guests, 0 anonymous users


Yahoo (1)

Recent Entries

Recent Comments

Pandora's Aquarium, Inc. is not intended to be a substitute for professional assistance. All members and visitors are encouraged to establish a relationship with a trained counselor, therapist, or psychiatrist. Pandora's Aquarium, Inc. offers rape and sexual abuse survivor-to-survivor support only. Despite any qualifications staff or members possess, they are not engaged in a professional relationship with any other member. Survivors in crisis are urged to seek local help by contacting 911 or their local rape crisis center. Use of this website constitutes acceptance of the Terms of Service located here.